MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA II BRONCHOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA II BRONCHOVIDEOSCOPE
Model Number BF-1T180
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported c-cover burnt during service/maintenance involving an olympus bronchovideoscope.There was no patient injury reported.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
EVIS EXERA II BRONCHOVIDEOSCOPE
Common Device Name
BRONCHOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50944260
Report Number9610595-2026-80450
Device Sequence Number9623935
Product Code EOQ
UDI-Device Identifier04953170308215
UDI-Public04953170308215
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K061313
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBF-1T180
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/07/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown